RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Shmel'kin Dmitri Alfredovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 9

Number of views:
This page:569
Abstract pages:348
Full texts:133
References:63
Candidate of physico-mathematical sciences (1995)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 08.06.1968
E-mail:
Keywords: reductive algebraic group; algebra of invariants; algebra of covariants; orbit; quiver.

Subject:

Orbits, invariant and covariant functions for the reductive algebraic groups acting on affine varieties. Representations of quivers.

Biography

Graduated, postgraduated student, and Ph.D. at the Moscow State University, department of mathematics and mechanics (advisor prof.  E. B. Vinberg). I participate in the seminar on Algebraic groups and Invariant Theory of E. B. Vinberg and A. L. Onischik at MSU and in research on the subject of this seminar. I collaborate in the educational programs of the Moscow Independent University.

   
Main publications:
  • On non-connected simple linear groups with a free algebra of invariants // Izvestiya Math., 60 (1996), 811–856.
  • On algebras of invariants and codimension 1 Luna strata for non-connected groups // Geometriae Dedicata, 72 (1998), 189–215.
  • On representations of $SL_n$ with algebras of invariants being complete intersections // Journal of Lie Theory, 11 (2001), 207–229.
  • On spherical representations of quivers and generalized complexes // Transformation groups, 7, no. 1 (2002), 87–106.
  • First fundamental theorem for covariants of classical groups // Advances in Math., to appear.

http://www.mathnet.ru/eng/person8450
List of publications on Google Scholar
List of publications on ZentralBlatt
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=321102

Publications in Math-Net.Ru
1. On quotient-varieties with an isolated singularity
D. A. Shmel'kin
Mat. Sb., 190:4 (1999),  115–122
2. On non-connected simple linear groups with a free algebra of invariants
D. A. Shmel'kin
Izv. RAN. Ser. Mat., 60:4 (1996),  159–204
3. On disconnected co-regular simple groups
D. A. Shmel'kin
Uspekhi Mat. Nauk, 50:3(303) (1995),  169–170

Presentations in Math-Net.Ru
1. Об оптимальном управлении ресурсами
D. A. Shmel'kin
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
November 14, 2017 16:00
2. Interval Graph Coloring
D. A. Shmel'kin

October 27, 2017 13:30
3. Interval coloring of graphs and optical networks
D. Shmelkin
Applied Mathematics Day
September 22, 2017 17:40   
4. О многообразии почти коммутирующих матриц (по работам Этингофа–Гинзбурга и Ган–Гинзбурга)
D. Shmel'kin
Lie groups and invariant theory
February 24, 2010
5. Колчанные многообразия Накажимы и замыкания нильпотентных орбит (продолжение)
D. Shmel'kin
Lie groups and invariant theory
March 4, 2009
6. Колчанные многообразия Накажимы и замыкания нильпотентных орбит
D. Shmel'kin
Lie groups and invariant theory
February 18, 2009
7. Алгоритмы для полуинвариантов колчанов (продолжение)
D. A. Shmel'kin
Lie groups and invariant theory
April 18, 2007
8. Алгоритмы для полуинвариантов колчанов
D. A. Shmel'kin
Lie groups and invariant theory
April 11, 2007
9. Геометрический подход к полуинвариантам колчанов
D. A. Shmel'kin
Lie groups and invariant theory
March 30, 2005 16:20

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018